PDA

View Full Version : I fear I'll become addicted to sleeping pills



Mustafa16
08-17-2017, 01:18 AM
whenever a major crisis happens at my house between me and my mother over my right to talk to children (my peers dont accept me), I take a whole bunch of sleeping pills to numb the pain and to go to sleep, since I have built a tolerance to it. Usually I take 15 mg of melatonin, but today, after a lengthy, confusing argument which involved my aunt and me calling many people to prove to my mom it's ok, i took 20 mg of melatonin, telling my mother i was gonna put myself into a coma. that was about 30-45 minutes ago. im sleepy, lethargic, and very weak, and i even took a warm bath to numb my pain even further, but still no sleep. is there a potential for adverse health effects?
Reply

Login/Register to hide ads. Scroll down for more posts
Mustafa16
08-17-2017, 05:54 AM
bump it appears no one cares bump

- - - Updated - - -

BUMMMMMMMMPPPPPPPPPPPPP
Reply

Muhajirailasham
08-17-2017, 06:24 AM
Pls see a doctor right away
Reply

STN
08-17-2017, 07:20 AM
Originally Posted by Mustafa16
whenever a major crisis happens at my house between me and my mother over my right to talk to children (my peers dont accept me), I take a whole bunch of sleeping pills to numb the pain and to go to sleep, since I have built a tolerance to it. Usually I take 15 mg of melatonin, but today, after a lengthy, confusing argument which involved my aunt and me calling many people to prove to my mom it's ok, i took 20 mg of melatonin, telling my mother i was gonna put myself into a coma. that was about 30-45 minutes ago. im sleepy, lethargic, and very weak, and i even took a warm bath to numb my pain even further, but still no sleep. is there a potential for adverse health effects?
:sl:

No melatonin doesn't have a lot of side-effects in short term so you're not going to notice any death like effects except maybe irritability and other you just mentioned but long term, yes you're messing your whole body up.

It is beyond the scope of this post and i don't want to go into that either but know that melatonin has a lot of regulatory functions in the body not just for sleep. When you over-use it, you are disturbing this intricate balance of control mechanisms that is very hard if not impossible to get back to normal. From your skin to your gallbladder, melatonin has a role.

Let me give you an easy example, when you take a lot of steroids (the corticosteroids for pain, not the ones bodybuilders take) - you will not feel anything different except relief. But you know what? even just a few months usage of it causes the glands on your kidneys to stop producing it and shrink!. Your bones become fragile and your every body system is messed up. it is incredibly hard, incredibly hard to reverse that and you end up with more diseases that need treatment than what the steroids originally were prescribed to treat.

I hope this gives you some idea of the intricate balances that are in our body.

Now to the real issue, come on brother, you think Allah is pleased when you disrespect or argue with your mother?. Even if you are right, just let go man, just let go and treat her well. I know how hard it is, i am not the most perfect either but deep down you know yourself it is wrong which is why you're taking these drugs. Your mother might be wrong or she might be right but you're never going to win an argument with her because she deserves respect no matter how bad she is.

So don't even say or do things that will bring up these situations. You will find it a lot easier and have mental peace than if you were to "win" an argument, you will still feel like crap because she is your mother and you made her feel worse.

Does what i said makes sense?
Reply

Welcome, Guest!
Hey there! Looks like you're enjoying the discussion, but you're not signed up for an account.

When you create an account, you can participate in the discussions and share your thoughts. You also get notifications, here and via email, whenever new posts are made. And you can like posts and make new friends.
Sign Up
Ephémère
08-21-2017, 06:24 PM
Originally Posted by Mustafa16
bump it appears no one cares bump

- - - Updated - - -

BUMMMMMMMMPPPPPPPPPPPPP

Assalamu alaikum brother,

Your messages are quite disturbing, it seems that you are in depression and trying to seek attention from literally anyone.
Posting about your problem on a public forum won't help you. We can't help you properly here. What do you expect from us exactly?
What you need to do is seek help. Go see a doctor. Please seek psychological help asap!
Reply

FinalNyc
08-28-2017, 08:43 AM
You should see your doctor, too much of pills can be dangerous.
Reply

Hey there! Looks like you're enjoying the discussion, but you're not signed up for an account.

When you create an account, you can participate in the discussions and share your thoughts. You also get notifications, here and via email, whenever new posts are made. And you can like posts and make new friends.
Sign Up

Similar Threads

  1. Replies: 22
    Last Post: 11-21-2010, 07:32 PM
  2. Replies: 17
    Last Post: 01-22-2010, 06:18 PM
  3. Replies: 0
    Last Post: 07-17-2009, 06:20 AM
  4. Replies: 31
    Last Post: 05-22-2007, 08:34 PM

IslamicBoard

Experience a richer experience on our mobile app!